# SDR 07FDEA02309

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082757
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 480 HAS SCRATCHES ON UPPER SURFACE OF UPPER TEE BETWEEN RBL 27 AND RBL 40 BLENDED DAMAGED AREA, NDT FOR MATERIAL LOSS ORIGINAL .130 REMOVAL .008, SELF CONTAINED SHOT PEEN AREA, APPLIED ALODINE AND PRIMED.  APPLIED CORROSION INHIBITING COMPOUND, REF SRM 51-10-1, 51-20-5, MM 51-20-151, SOPM 20-10-3, EA NR 7-5310-113038.  CLASSIFIED MINOR REPAIR.
